Open Access
2012 Characterization of the Solvability of Generalized Constrained Variational Equations
Manuel Ruiz Galán
Abstr. Appl. Anal. 2012(SI17): 1-36 (2012). DOI: 10.1155/2012/247425


In a general context, that of the locally convex spaces, we characterize the existence of a solution for certain variational equations with constraints. For the normed case and in the presence of some kind of compactness of the closed unit ball, more specifically, when we deal with reflexive spaces or, in a more general way, with dual spaces, we deduce results implying the existence of a unique weak solution for a wide class of linear elliptic boundary value problems that do not admit a classical treatment. Finally, we apply our statements to the study of linear impulsive differential equations, extending previously stated results.


Download Citation

Manuel Ruiz Galán. "Characterization of the Solvability of Generalized Constrained Variational Equations." Abstr. Appl. Anal. 2012 (SI17) 1 - 36, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1237.49019
MathSciNet: MR2910731
Digital Object Identifier: 10.1155/2012/247425

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI17 • 2012
Back to Top